MathSciNet Relay Station
MathSciNet bibliographic data
MR2053894 (2005a:34006) 34A12 (26A33)
Daftardar-Gejji, Varsha; Babakhani, A. Analysis of a system of fractional differential equations. J. Math. Anal. Appl. 293 (2004), no. 2, 511–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement